Currently displaying 1 – 4 of 4

Showing per page

Order by Relevance | Title | Year of publication

Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces – Revisited

Mian Bahadur ZadaMuhammad Sarwar — 2017

Annales Mathematicae Silesianae

In our previous work titled “Fixed Point Results Satisfying Rational type Contractive Conditions in Complex Valued Metric Spaces”[Ann. Math. Sil. 30 (2016), 89-110], some errors has been made in the main results (Theorem 3.1, Theorem 3.7 and Theorem 3.22), that may misguide the readers. This note provides corrections of these errors.

Fuzzy fixed point results with rational type contractions in partially ordered complex-valued metric spaces

Muhammad SarwarHumaira HumairaHuaping Huang — 2018

Commentationes Mathematicae

In this manuscript, some fixed point results for fuzzy mappings with rational type contraction in the context of a complete partially ordered complex-valued metric space are established. The derived results generalize some fixed point theorems in the existing literature. An appropriate example is given.

Page 1

Download Results (CSV)